# SDR CA130502001

- Difficulty date: April 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O, A LOSS OF ENGINE POWER OCCURRED AND THE A/C MADE A FORCED WHEELS UP LANDING IN AN OPEN FIELD. NO ONE ON BOARD WAS SERIOUSLY INJURED. THE A/C SUFFERED DAMAGE TO THE PROPELLER AND LOWER FUSELAGE. OFFER OF ASSISTANCE WILL BE MADE TO THE DUTCH AUTHORITIES.
